# SDR DALA2023112709735

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 88,479 hours, 11,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 AFT CARGO DOOR HOOK GAP FOUND OUT OF LIMIT WORKING W.C. 5230-01164-07-01 AT FRAME LOCATION 62A. W.C. IS AD RELATED. CORRECTIVE ACTION: AFT CARGO DOOR HOOK GAP AT LOCATION 62A ADJUSTED WITHIN LIMITS. (0078303)
